| Model Number |
ADDR03 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 1007m lead, implanted: (b)(6) 1992.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable pulse generator (ipg) could not be interrogated.The ipg remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that the ipg could be interrogated.